# SDR CA130625010

- Difficulty date: June 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 64,976 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE, FLIGHT CREW ADVISED OF AVIONICS SMOKE FAULT. DISCUSSED WITH MOC, AND RETURNED TO DEPARTING STATION, LANDING AT 71,000 KG OVERWEIGHT BY 6500KG.  NO EMERGENCY DECLARED. SKIN AIR OUTLET VALVE INOPERATIVE, SKIN AIR OUTLET VALVE REPLACED IAW AMM 21-26-53.  OPS CHECK DONE IAW AMM 21-26-00-710-001.
